Alert archive / North Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 62, NWS Raleigh, NC

September 17, 20184 counties in North Carolina

NWS Raleigh, NC issued this flash flood warning at Sep 17, 2018, 2:12 AM EDT for 4 counties in North Carolina. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2018, 2:12 AM EDT (06:12 UTC)
Expired
Sep 17, 2018, 10:15 AM EDT
In force
8 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Johnston County, NC, Nash County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 50 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 6:15 AM EDTFLASH FLOOD1 Sw Wilson, NCWIDESPREAD FLOODING IS REPORTED. MULTIPLE LOCATIONS AROUND THE COUNTY ARE REPORTING FLOODED STREETS AND ROADS.
Sep 17, 6:45 AM EDTFLASH FLOODLucama, NCSEVERAL ROADS FLOODED INCLUDING ROUTE 301 AND PLACES THAT TYPICALLY DO NOT FLOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 243 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 6.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2018-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2018-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

747 
WGUS52 KRAH 170612
FFWRAH
NCC101-127-191-195-170915-
/O.NEW.KRAH.FF.W.0062.180917T0612Z-180917T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
212 AM EDT MON SEP 17 2018

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Wayne County in central North Carolina...
  Southwestern Nash County in central North Carolina...
  Johnston County in central North Carolina...
  Wilson County in central North Carolina...

* Until 515 AM EDT
  
* At 211 AM EDT, Doppler radar indicated a thunderstorm producing 
  heavy rain across the warned area. Up to two inches of rain has 
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Goldsboro, Smithfield, Wilson, Mount Olive, Fremont, Walnut Creek,
  Bailey, Micro, Selma and Four Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3557 7782 3543 7783 3538 7780 3534 7782
      3518 7783 3515 7789 3517 7793 3519 7802
      3518 7807 3519 7816 3521 7817 3522 7824
      3529 7830 3526 7839 3555 7846 3575 7838
      3582 7826 3590 7820 3571 7769 3568 7766

$$

HAINES
2 follow-up statements
847 
WGUS72 KRAH 170854
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
454 AM EDT MON SEP 17 2018

NCC101-127-191-195-170915-
/O.CON.KRAH.FF.W.0062.000000T0000Z-180917T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-Nash NC-Johnston NC-Wilson NC-
454 AM EDT MON SEP 17 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR
WAYNE...SOUTHWESTERN NASH...EASTERN JOHNSTON AND WILSON COUNTIES...

At 453 AM EDT, local law enforcement reported more flooding in Mount 
Olive this morning thanks to ongoing showers and thunderstorms. 
Flash flooding is occurring!

Some locations that will experience flooding include...
Goldsboro, Wilson, Mount Olive, Fremont, Walnut Creek, Bailey, Micro,
Pine Level, Kenly and Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3557 7782 3543 7783 3538 7780 3534 7782
      3518 7783 3515 7789 3517 7793 3519 7802
      3518 7807 3519 7816 3521 7817 3522 7824
      3529 7830 3547 7824 3574 7825 3590 7820
      3571 7769 3568 7766

$$

Haines
511 
WGUS52 KRAH 170856
FFWRAH
NCC101-127-191-195-171415-
/O.EXT.KRAH.FF.W.0062.000000T0000Z-180917T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
456 AM EDT MON SEP 17 2018

The National Weather Service in Raleigh has extended the

* Flash Flood Warning for...
  Wayne County in central North Carolina...
  Southwestern Nash County in central North Carolina...
  Eastern Johnston County in central North Carolina...
  Wilson County in central North Carolina...

* Until 1015 AM EDT
  
* At 456 AM EDT, local law enforcement reported more flooding in 
  Mount Olive this morning thanks to ongoing showers and 
  thunderstorms. Flash flooding is occurring!

* Some locations that will experience flooding include...
  Goldsboro, Wilson, Mount Olive, Fremont, Walnut Creek, Bailey,
  Micro, Pine Level, Kenly and Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3557 7782 3543 7783 3538 7780 3534 7782
      3518 7783 3515 7789 3517 7793 3519 7802
      3518 7807 3519 7816 3521 7817 3522 7824
      3529 7830 3547 7824 3574 7825 3590 7820
      3571 7769 3568 7766

$$

HAINES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 12:30 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Sep 17, 12:30 AM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
1230 AM EDT Mon Sep 17 2018

.SYNOPSIS...
The center of Tropical Depression Florence will finally accelerate
north through lower Ohio Valley into northern Mid-Atlantic States today
through Tuesday. The attendant trailing surface trough move southeast
across the region Tuesday afternoon and evening. Much drier weather
will arrive as high pressure builds over North Carolina Wednesday
into the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1002 PM Sunday...

Flash Flood Watch through 800 AM Monday morning...

Flash Flood Watch also extended from this evening to Monday morning
for the Triangle Area, given latest radar and satellite trends.

Tornado Watch through 1100 PM remains unchanged...

T.D. Florence had pushed north into the southern Foothills of NC as of
mid-evening, moving at 14 mph. The bands of showers with training of
very heavy rain continued to be problematic producing flooding. The
main band at mid-evening extended from near Myrtle Beach NW to
Laurinburg and Fayetteville, and on to the NW into the Triad region.
Hourly rates in the heaviest training cells continued to be nearly 2
inches per hour. The CAMS indicate that as the T.D. center continues
northward, the rain bands will shift slowly east with time (keeping the
heavy rain and flash flooding going) in the current Warning/Watch area.
Additional bands may form in behind the current primary rain band,
continuing the heavy rain threat through daybreak.

The isolated tornado threat in the southeast appears to be lessoning as
the instability has lowered However, we will have a all with SPC
in the next hour, and may have to reissue another Tornado Watch as
if the storms continue to exhibit rotation.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 335 PM Sunday...

The coverage and intensity of rainfall over central NC will decrease
Monday morning as the remnants of Florence lift north and away into
the lower Ohio Valley. We will still have the potential for very
heavy rain through the morning as a surface trough moves east
through the region. Showers are expected to become scattered during
the afternoon, with locally heavy rain still expected (more
localized).

Moisture will remain fairly deep over central NC, primarily over
central and E sections where PW will be near 2", lower than recent
values but above the climatological normal. We should see scattered
showers and a few storms Monday afternoon into the evening, with the
best coverage over the NW and north central sections where weak DPVA
is anticipated.

Models depict a surface front and mid level trough shifting east
through the area Tuesday afternoon, when we'll likely see a band of
scattered thunderstorms moving NW to SE (40-50 POP).

POPS will become NIL (finally) after midnight Tuesday as the cold
front moves to the coast.

Highs general in the 80-86 range Monday, then mid to upper 80s
Tuesday. Lows in the lower 70s.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 100 AM Monday...

Much drier weather is expected Wednesday through Saturday. The next
chance of afternoon thunderstorms has been delayed until Sunday (mainly
in the NW-N zones). So, a much needed period to dry and clean up. High
pressure will be over the region Wednesday into Friday and Saturday,
then shift offshore Saturday night. Mostly clear/mostly sunny weather
is expected. By Sunday, a cold front is expected to approach from the
north bringing a chance of showers and thunderstorms, mainly in the
afternoon. Lows in the 60s will be common through Saturday, with 65-70
Sunday. Highs generally in the 80s (82-88).

&&

.AVIATION /00Z MONDAY THROUGH SATURDAY/...
As of 815 PM Sunday...

24 Hour TAF period: Bands of heavy rain showers associated with
Tropical Depression Florence will gradually pivot back east across
central NC overnight. This will shift the heaviest rain and impacts to
KFAY and KINT/KGSO/KRDU through the night. Expect VSBY IFR to MVFR
restrictions in these heavy rain showers. CIGS are expected to
lower to LIFR to IFR overnight, with a continued good chance of
showers at all sites.

As Florence lifts off to the north, drier air aloft will advect into
the area on Monday. This drier aloft, along with daytime heating
should allow eastern and central TAF sites(KRWI, KFAY, and KRDU) to
improve to VFR conditions during the mid to late morning hours. At KINT
and KGSO, ceilings could remain MVFR until late Monday afternoon.
Tempered daytime heating within the continued moist and muggy
airmass will support the re-development of of scattered showers,
along with thunderstorms Monday afternoon and evening.

Long Term: Beyond 00z/Tuesday...

A continued moist low-level airmass will favor areas of stratus
and/or fog Monday night/Tuesday morning. A cold front moving
through the area Tuesday afternoon will bring another chance
of showers and storms. Dry VFR conditions will finally return on
Wednesday and will remain predominately VFR through the end of the
week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch extended through Monday morning for NCZ024-025-041-
042-078-089.

Flash Flood Watch through Monday morning for NCZ021>023-038>040-
073>077-083>086-088.

&&

SYNOPSIS...Badgett
NEAR TERM...Badgett
SHORT TERM...CBL/Badgett
LONG TERM...Badgett
AVIATION...Badgett
Hazardous weather outlook, Sep 16, 11:03 PM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
1103 PM EDT Sun Sep 16 2018

NCZ021>025-038>042-073>078-083>086-171100-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham-
Wake-Johnston-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-
1103 PM EDT Sun Sep 16 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Rivers, creeks, and streams will continue to rise, even after the
heavy rainfall ends, resulting in life threatening inland flooding,
persisting through mid week. Be especially cautious at night when it
is harder to recognize the dangers of flooding. Turn around, don't
drown.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through daybreak.

NCZ007>011-026>028-043-171100-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson-
1103 PM EDT Sun Sep 16 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ088-089-171100-
Cumberland-Sampson-
1103 PM EDT Sun Sep 16 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY...
...TORNADO WATCH 381 IN EFFECT UNTIL 5 AM EDT MONDAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Rivers will continue to rise, even after the heavy rainfall ends,
resulting in life threatening inland flooding, especially along
rivers, creeks, and streams, persisting through the end of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through daybreak.

In the hours before

Local storm report, Sep 17, 12:27 AM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1227 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     FLASH FLOOD      2 SSE ASHEBORO          35.70N 79.80W
09/16/2018                   RANDOLPH           NC   EMERGENCY MNGR

            EM CALLED TO REPORT LOTS OF FLOODING BEING
            REPORTED. 3 HIGH WATER RESCUES HAVE TAKEN
            PLACE WITH UP TO 50 ROADS CLOSED ACROSS RANDOLPH
            COUNTY. --CORRECTED

&&

BAH
Local storm report, Sep 17, 12:50 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1250 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     TORNADO          2 NNW ROSEBORO          34.98N 78.52W
09/17/2018                   SAMPSON            NC   911 CALL CENTER

            DEPUTIES REPORT TIN ROOFING AND DEBRIS IN
            THE ROAD NEAR ROSEBORO/SALEMBURG COINCIDENT
            WITH A TDS SIGNATURE ON BOTH THE KRAX AND
            KLTX RADARS.

&&

BLAES
Local storm report, Sep 17, 1:05 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
105 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     TORNADO          ROSEBORO                34.95N 78.51W
09/17/2018                   SAMPSON            NC   911 CALL CENTER

            LAW ENFORCEMENT REPORT ROOFS OFF BUILDINGS
            IN THE ROSEBORO AREA.

&&

BLAES
Local storm report, Sep 17, 1:38 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
138 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     FLASH FLOOD      WADESBORO               34.97N 80.07W
09/17/2018                   ANSON              NC   EMERGENCY MNGR

            WATER RESCUES UNDERWAY INCLUDING A SUBMERGED
            CAR WITH NATIONAL GUARD ASSETS, ALONG WITH
            FIRE AND RESCUE ASSISTING.

&&

BLAES
Local storm report, Sep 17, 1:41 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
141 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     FLASH FLOOD      5 ESE BADIN             35.37N 80.03W
09/17/2018                   MONTGOMERY         NC   EMERGENCY MNGR

            DOT HAS CLOSED TWO ROADS IN MONTGOMERY
            COUNTY DUE TO WASHING OUT OF CULVERTS. RIVER
            ROAD AND MULLINIX ROAD.

&&

BLAES
Local storm report, Sep 17, 1:56 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
156 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      2 SSW GREENSBORO        36.05N 79.84W
09/17/2018                   GUILFORD           NC   911 CALL CENTER

            FLASH FLOODING REPORTED ACROSS THE CITY OF
            GREENSBORO. MULTIPLE PEOPLE RESCUED FROM
            FLOODED VEHICLES. PORTIONS OF THE PINECROFT
            APARTMENTS ARE BEING EVACUATED.

&&

BLAES

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 8:06 PM EDTSpecial Weather StatementRAHRandolph39 min
Sep 16, 8:32 PM EDTSpecial Weather StatementRAHMontgomery, Richmond43 min
Sep 16, 9:12 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Randolph48 min
Sep 16, 9:51 PM EDTSpecial Weather StatementRAHDurham, Person24 min
Sep 16, 10:07 PM EDTSpecial Weather StatementRAHCumberland38 min
Sep 16, 10:27 PM EDTSpecial Weather StatementRAHAlamance, Orange78 min
Sep 16, 10:31 PM EDTRiver Flood WarningRAHChatham56 hr
Sep 16, 11:39 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Sampson66 min
Sep 17, 12:10 AM EDTTornado WarningRAHCumberland, Sampson35 min
Sep 17, 12:50 AM EDTTornado WarningRAHSampson, Wayne14 min
Sep 17, 3:21 AM EDTAreal Flood AdvisoryRAHDurham, Granville, Wake3 hr
Sep 17, 3:50 AM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Wilson3 hr
Sep 17, 3:53 AM EDTTornado WarningRAHWayne25 min
Sep 17, 4:46 AM EDTRiver Flood WarningRAHAlamance47 hr
Sep 17, 5:13 AM EDTFlash Flood WarningRAHDurham, Granville, Wake9 hr
Sep 17, 5:19 AM EDTSpecial Weather StatementRAHWayne26 min
Sep 17, 5:45 AM EDTSpecial Weather StatementRAHDurham45 min
Sep 17, 5:56 AM EDTTornado WarningRAHWayne34 min
Sep 17, 6:43 AM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Warren, Wilson3 hr
Sep 17, 6:44 AM EDTAreal Flood AdvisoryRAHGranville, Person3 hr
Sep 17, 6:58 AM EDTTornado WarningRAHEdgecombe, Nash, Wilson32 min
Sep 17, 7:03 AM EDTFlash Flood WarningRAHDurham, Granville, Orange, Person, Vance3 hr
Sep 17, 7:23 AM EDTSpecial Weather StatementRAHChatham37 min
Sep 17, 7:32 AM EDTTornado WarningRAHDurham, Orange17 min
Sep 17, 7:40 AM EDTTornado WarningRAHEdgecombe, Halifax, Nash24 min
Sep 17, 7:52 AM EDTSpecial Weather StatementRAHDurham23 min
Sep 17, 7:54 AM EDTSpecial Weather StatementRAHDurham36 min
Sep 17, 7:59 AM EDTSpecial Weather StatementRAHChatham31 min
Sep 17, 8:08 AM EDTSpecial Weather StatementRAHGranville22 min
Sep 17, 8:15 AM EDTTornado WarningRAHDurham, Granville30 min
Sep 17, 8:25 AM EDTSpecial Weather StatementRAHHalifax50 min
Sep 17, 8:33 AM EDTSpecial Weather StatementRAHOrange27 min
Sep 17, 8:44 AM EDTSpecial Weather StatementRAHGranville61 min
Sep 17, 9:38 AM EDTRiver Flood WarningRAHDavidson, Davie61 hr
Sep 17, 9:40 AM EDTAreal Flood WarningRAHAnson, Cumberland, Harnett, Hoke, Lee, Montgomery and 5 more8 hr
Sep 17, 9:43 AM EDTSpecial Weather StatementRAHVance32 min
Sep 17, 9:45 AM EDTSpecial Weather StatementRAHPerson45 min
Sep 17, 9:48 AM EDTFlash Flood WarningRAHGranville, Person, Vance4 hr
Sep 17, 10:40 AM EDTSpecial Weather StatementRAHGranville35 min
Sep 17, 11:53 AM EDTAreal Flood WarningRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more6 hr
Sep 17, 1:57 PM EDTAreal Flood WarningRAHDurham, Granville, Person4 hr
Sep 17, 2:49 PM EDTSpecial Weather StatementRAHAlamance, Orange56 min
Sep 17, 3:25 PM EDTSpecial Weather StatementRAHPerson50 min
Sep 17, 3:27 PM EDTSpecial Weather StatementRAHRichmond48 min
Sep 17, 3:55 PM EDTSpecial Weather StatementRAHOrange35 min
Sep 17, 4:11 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Vance79 min
Sep 17, 4:16 PM EDTSpecial Weather StatementRAHHoke, Richmond, Scotland74 min
Sep 17, 4:24 PM EDTSpecial Weather StatementRAHChatham66 min
Sep 17, 5:24 PM EDTSpecial Weather StatementRAHChatham51 min
Sep 17, 5:29 PM EDTSpecial Weather StatementRAHHarnett, Hoke, Richmond, Scotland61 min
Sep 17, 5:45 PM EDTAreal Flood WarningRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 18 more3 hr
Sep 17, 5:59 PM EDTSpecial Weather StatementRAHVance16 min
Sep 17, 6:33 PM EDTSpecial Weather StatementRAHHarnett, Hoke, Scotland42 min
Sep 17, 6:36 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Moore, Richmond, Scotland69 min
Sep 17, 7:08 PM EDTFlash Flood WarningRAHCumberland, Harnett, Hoke, Moore, Richmond, Scotland2 hr
Sep 17, 7:42 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson48 min
Sep 17, 7:50 PM EDTSpecial Weather StatementRAHHoke55 min

Nearby

Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.